# SDR ASOA2016072815274

- Difficulty date: July 28, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB601R-57-046 REV C, FOUND AFT HOLE ON RT STEEL STRAP OVERSIZED.  REPAIRED IAW REO 601R-57-21-2476.
